# SDR QXEA2019022700086

- Difficulty date: February 23, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 27,826 hours, 29,859 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: D1033910
- Condition: Leaking
- Location: Hyd Systrm
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENGINE #2 HYD PUMP FAILURE IN FLIGHT. DIVERTED. LANDING UNEVENTFUL. REPAIRED HYDRAULIC LEAK IN RIGHT WHEEL WELL. EDP PRESSURE LINE. NOTICED PITTING IN BULKHEAD FITTING IN WHERE LINE SEATS APPROX 20% OF THE WAY AROUND LOWER SIDE.
REPLACED #2 ENGINE EDP PRESSURE RIGID LINE FORM NACELLE MID FRAME FLEX LINE
CONNECTION TO AFT FIREWALL CONNECTION. REF MM TASK 29-00-00-400-802. PRESSURIZED LINE FROM EDP TO FILTER MANIFOLD WITH 3000 PSU FROM GHPU NO LEAKS NOTED. RETURNED TO SERVICE.
